MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 ELECTRIC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MDT POWERED SURGICAL SOLUTIONS MOTOR MR8 ELECTRIC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number EM800N
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation confirmed overheating.The device was tested and the maximum temperature was measured to be 115.3°f.The likely cause of failure could be worn rear bearings.It was also noted laser marking faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that device with the report of overheating and smoke when used in a case.It was reported that there was no patient or staff impact.

Brand Name
MOTOR MR8 ELECTRIC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21435233
Report Number1625507-2025-00419
Device Sequence Number14603799
Product Code HAW
UDI-Device Identifier00763000430924
UDI-Public00763000430924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM800N
Device Catalogue NumberEM800N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown